# SDR DALA2024052305450

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 13,937 hours, 6,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Waste Box
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MON ERA 596162-14AD CORROSION IN WASTE BOX. WHILE PERFORMING REPEAT INSPECTION II OF ERA 596162-14AD REV ORIGINAL NOTED CORROSION ON EXTERNAL SKIN AND IN RH LOWER SIDE OF WASTE BOX. C/W ERA 596162-14AD REV A SEC III. TEMP REPAIR ACCOMPLISHED. (LOGS 2077486 AND 0347859)
